# SDR HNAA0200061

- Difficulty date: September 16, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 44,974 hours, 51,747 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 20,766 hours, 23,674 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 PROP ATTEMPTED TO FEATHER WHILE ADVANCING POWER FOR TAKE OFF. CAPTAIN RAN ENGINE WITH FEATHER SYSTEN OFF, OPS NORMAL.  SELECTED AUTO FEATHER ON OPS NORMAL.  CALLED CONRACT MAINTENANCE, CLEANED BOTH TSEU CONNECTOR PLUGS AND NR 2 PROP FEATHER SOLENOID CONNECTOR PLUG.  REPLACED NR 2 TSEU.
